It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Lotronex Users

Re: Lotronex Users

[ Back to Messages ]

Message

Posted by FD on November 06, 2000 at 14:25:43:

In Reply to: Re: Lotronex Users posted by Harry on November 06, 2000 at 00:41:48:

:
: : I have been on Lotronex for about four weeks and it has greatly improved the cramping and D. I have given up caffine and most dairy, my diet right now is very bland although I am introducing other things slowly. My question is this, my BM's are now 1-2 a day but the consistency is very hard and it's like pebbles.(I can't believe I'm writing this) I have bought some Metamucil but haven't started yet. Should this help? 31 F All test (blood/stool) came back negative. Thanks, I read this board now every day. Harry you're a stud.

: Hi FD,
: By all means take the Metamucil. As you may know about a third of the women that were tested on Lotronex had to stop because of severe constipation. You may want to check with your Doctor about reducing your Lotronex dose. A few people have developed some serious colon problems using Lotronex, so be extremely careful.

:
: Don't feel odd about writing ---We all go to the bathroom and this board is anonymous. I have been writing messages on this board for a year this week. It took me 3months to get up the nerve to write the first time.
: Thanks and God Bless you---Harry


I have cut my dosage Sunday to one dose a day. My other question..will the fiber(Metamucil) help with the mucous which I still have a little of in my stool. I also having been eating a lot more yoghurt for good bacteria. What gets rid of that slime?



Follow Ups




All times are GMT -7. The time now is 11:46 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!